# SDR USAAD96095

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47588
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: 600300
- Condition: Failed
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 551 - RDU-CLT - TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED AFTER TAKEOFF, FLICKERED, THEN EXTINGUISHED WHEN BLEEDS WERE TURNED OFF.  FOUND LEAKING PERI-SEALS ON DUCT BELOW LEFT ACM.  REPLACED SEALS, RAN BOTH PACKS, CHECKS GOOD.  (M)
